Forum

Copaxone - Side Effects

Hello everyone!

Just wanted to ask how people are tolerating Copaxone, I recently started.

I got to my fourth injection after feeling a bit flu like after my third I woke up about 3 hours after the 4th injection with chills so severe I was shaking uncontrollably, unable to speak, walk or function. The shakes subsided enough to take paracetamol and the chills carried on. The chills changed to a full fever for about 2 hrs and couldn’t cool myself. Im a resilient person its very rare I admit im in pain or suffering, but it left me whimpering.

What is going on? My nurse and consultant just say its not a normal reaction and to carry on which is understandably and i most likely will in the hope it doesnt happen again. I have obviously done a bit of research and I have seen a couple of posts reporting similar experiences but Teva do not report it…

i have been using copaxone for 20 years and have had no issues…I would call my doctor…

I had same reactions last week. ere injection, 4 hrs later freezing, shivering, aching. 4th injection same but not as severe. I now take I bruprofen and last night no reaction. Try taking or paracetamol and see if that works. My MS nurse said this reaction was very unusual but I’ve seen a few on here reporting same.

Good luck

I’m on copaxone and hate it to be honest as it gives me the shivers and hurts to inject plus after sting